The weak convergence of regenerative processes using some excursion path decompositions

Abstract : We consider regenerative processes with values in some general Polish space. We define their ε-big excursions as excursions e such that φ(e) > ε, where φ is some given functional on the space of excursions which can be thought of as, e.g., the length or the height of e. We establish a general condition that guarantees the convergence of a sequence of regenerative processes involving the convergence of ε-big excursions and of their endpoints, for all ε in a set whose closure contains 0. Finally, we provide various sufficient conditions on the excursion measures of this sequence for this general condition to hold and discuss possible generalizations of our approach to processes that can be written as the concatenation of i.i.d. motifs.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2014, 50 (2), pp.492-511. 〈10.1214/12-AIHP531〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01890571
Contributeur : Open Archive Toulouse Archive Ouverte (oatao) <>
Soumis le : lundi 8 octobre 2018 - 17:18:16
Dernière modification le : vendredi 4 janvier 2019 - 17:32:34
Document(s) archivé(s) le : mercredi 9 janvier 2019 - 16:23:01

Fichier

Lambert_20904.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Amaury Lambert, Florian Simatos. The weak convergence of regenerative processes using some excursion path decompositions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2014, 50 (2), pp.492-511. 〈10.1214/12-AIHP531〉. 〈hal-01890571〉

Partager

Métriques

Consultations de la notice

56

Téléchargements de fichiers

6